# SDR SWIA202052893

- Difficulty date: September 15, 2020
- Submitted: October 1, 2020
- Operation: Air carrier
- Aircraft: N176SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000533
- Aircraft time: 14,231 hours, 7,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Frames 11-12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR, AFT END OF THE CONNECTOR FWD FUSELAGE I SUPPORT BETWEEN FRAMES 11 AND 12 HAS A CRACKED SHEAR CLIP, AS MARKED.  C-CHECK RO 9/29/2020.  REMOVED AND REPLACED SUPPORT ANGLE BETWEEN FR 11 AND 12, REF SRM.
